# SDR FDEA201004281381

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 146N5440
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT CARGO NET TIE-DOWN FITTINGS AT STA 760, STA 780 AND STA 840.  FOUND WITH CORROSION.  REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01 REV  99.    TIE DOWN FITTING RE-WORKED AREA MATERIAL REMOVED 0.036" AT STA 760 RT, 0.025" AT STA 780 RT AND 0.021" AT STA 840 RT ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT IAW E.A. F-5340-138535,  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100 CRITERIA.
